# SDR ARWA20030804

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,824 hours, 28,023 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, AFTER GEAR EXTENSION, NOSE LANDING GEAR LIGHT DID NOT ILLUMINATED.  RETARDING POWER LEVERS CAN'T GET THE AURAL WARNING TO COME ON.  EXECUTED GO-AROUND, DURING GO AROUND NOSE LANDING GEAR LIGHT STARTED TO FLICKER.  VISUAL INSPECTION OF THE NOSE GEAR DOWN AND LOCK MARKINGS DISPLAYED LOCKED POSITION.  FLIGHT LANDED UNEVENTFUL.  VISUAL CHECK NOSE GEAR, FOUND ALL OK.  ADJUSTED NOSE GEAR DOWN AND LOCK PROX. SENSOR.  TESTED SYSTEM AS IAW MM 32-60-0 PAR. 3B, NO GEAR SWING REQUIRED.
